A. Barabási and R. Albert, Emergence of scaling in random networks, Science, vol.286, pp.509-512, 1999.

F. Bergeron, P. Flajolet, and B. Salvy, Varieties of increasing trees, CAAP'92, pp.24-48, 1992.
DOI : 10.1007/3-540-55251-0_2

URL : https://hal.archives-ouvertes.fr/inria-00074977

B. Bollobás and O. Riordan, Shortest paths and load scaling in scale-free trees, Physical Review E, vol.69, issue.3, 2004.
DOI : 10.1103/PhysRevE.69.036114

W. Chen and W. Ni, Internal path length of the binary representation of heap-ordered trees, Information Processing Letters, vol.51, issue.3, pp.129-132, 1994.
DOI : 10.1016/0020-0190(94)00081-6

H. Chern and H. Hwang, Phase changes in randomm-ary search trees and generalized quicksort, Random Structures and Algorithms, vol.65, issue.3-4, pp.316-358, 2001.
DOI : 10.1002/rsa.10005

L. Devroye and H. Hwang, Width and mode of the profile for some random trees of logarithmic height, The Annals of Applied Probability, vol.16, issue.2, 2005.
DOI : 10.1214/105051606000000187

M. Drmota and B. Gittenberger, On the profile of random trees, Random Structures and Algorithms, vol.10, issue.4, pp.421-451, 1997.
DOI : 10.1002/(SICI)1098-2418(199707)10:4<421::AID-RSA2>3.0.CO;2-W

M. Drmota and H. Hwang, Bimodality and Phase Transitions in the Profile Variance of Random Binary Search Trees, SIAM Journal on Discrete Mathematics, vol.19, issue.1, 2005.
DOI : 10.1137/S0895480104440134

M. Drmota and H. Hwang, Profiles of random trees: correlation and width of random recursive trees and binary search trees, 2005.

P. Flajolet and G. Louchard, Analytic Variations on the Airy Distribution, Algorithmica, vol.31, issue.3, pp.361-377, 2001.
DOI : 10.1007/s00453-001-0056-0

P. Flajolet and A. M. Odlyzko, Singularity Analysis of Generating Functions, SIAM Journal on Discrete Mathematics, vol.3, issue.2, pp.216-240, 1990.
DOI : 10.1137/0403019

URL : https://hal.archives-ouvertes.fr/inria-00075725

M. Fuchs, H. Hwang, and R. Neininger, Profiles of Random Trees: Limit Theorems for Random Recursive Trees and Binary Search Trees, Algorithmica, vol.46, issue.3-4, 2005.
DOI : 10.1007/s00453-006-0109-5

H. Hwang, Asymptotic expansions for the stirling numbers of the first kind, Journal of Combinatorial Theory, Series A, vol.71, issue.2, pp.343-351, 1995.
DOI : 10.1016/0097-3165(95)90010-1

D. E. Knuth, The Art of Computer Programming, Volume 1, Fundamental Algorithms, 1997.

H. M. Mahmoud, Distances in random plane-oriented recursive trees, Journal of Computational and Applied Mathematics, vol.41, issue.1-2, pp.237-245, 1992.
DOI : 10.1016/0377-0427(92)90252-S

H. Prodinger, DEPTH AND PATH LENGTH OF HEAP ORDERED TREES, International Journal of Foundations of Computer Science, vol.07, issue.03, pp.293-299, 1996.
DOI : 10.1142/S0129054196000208

H. Prodinger and F. J. Urbanek, On monotone functions of tree structures, Discrete Applied Mathematics, vol.5, issue.2, pp.223-239, 1983.
DOI : 10.1016/0166-218X(83)90043-4

G. Szabó, M. Alava, and J. Kertész, Shortest paths and load scaling in scale-free trees, Physical Review E, vol.66, issue.2, p.26101, 2002.
DOI : 10.1103/PhysRevE.66.026101

J. Szyma´nskiszyma´nski, On a nonuniform random recursive tree, Random Graphs '85 (Pozna´nPozna´n, pp.297-306, 1985.